A Series of Saddle - Node Bifurcation and Chaotic Behavior of a Family of a Semi - Triangular Maps
AL-Rafidain Journal of Computer Sciences and Mathematics,
2013, Volume 10, Issue 2, Pages 63-77
AbstractThis paper studies the bifurcations in dynamics of a family of semi-triangular maps . We will prove that this family has a series of Saddle-node bifurcations and a period doubling bifurcation. Also, we show that for some value of the parameter the functions will be chaotic.
- Article View: 31
- PDF Download: 40